# SDR ASAA2015102413506

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 10,380 hours, 3,299 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008444
- Condition: Failed
- Location: Right
- Part time: 6,376 hours, 2,068 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED IN FLIGHT.  ACFT GROUNDED.  ACCOMPLISHED RT FMC BITE 34-61, TASK 801. FOUND FAULT ETHERNET WRAP 2 TIMES.  PERFORMED 34-61, TASK 837.  REPLACED RT FMC COMP. REF 34-61-02.  PERFORMED RT FMC OPS CK REF 34-61-00.  LOADED ALL SW REF 34-61-00/201.  RT FMC CHECKS NORMAL.
